# SDR DALA2018030201439

- Difficulty date: March 2, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N819DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31930
- Aircraft time: 13,711 hours, 5,114 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND EMERGENCY AISLE LIGHT INOPERATIVE AT ROW 28.  MAINTENANCE INSTALLED A NEW EMERGENCY LIGHT LENS, IAW AMM 33-51. OPS CHECKED NORMAL.
